# SDR ABXA010050

- Difficulty date: February 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 55,355 hours, 51,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Fuselage
- Component: Power Supply
- Component part number: 60030451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE COCKPIT EMERGENCY LIGHT BATTERIES IAW DC-9 MM 33-53-00.  LATER ON 02/13/01 MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY AS A RELIABILITY PRECAUTION IAW DC-9 MM 33-53-02.
